# SDR CA110419005

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 16,495 hours
- Engine: Ge CF348C5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 591257810
- Condition: Corroded
- Location: Flap Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A LEFT FLAP TORQUE TUBE, PN 5912578-10 WAS REMOVED TO FACILITATE THE INSTALLATION OF A FLAP ACTUATOR.  A NOISE WAS HEARD COMING FROM INSIDE THE TUBE WHEN IT WAS TIPPED END TO END. THE SPLINED ENDS WERE DERIVETED TO INVESTIGATE.  A LARGE AMOUNT OF CORROSION/RUST WAS FOUND INSIDE THE TORQUE TUBE.  THE INTERNAL SURFACES OF THE STEEL SPLINED ENDS WERE VERY RUSTY WITH SUBSTANTIAL PITTING.  AFTER HEARING THE SAME NOISE IN SEVERAL MORE OF THE TORQUE TUBES A DECISION WAS MADE TO REPLACE ALL TORQUE TUBES IN THE FLAP DRIVE SYSTEM.   IPC REF. 27-52-01, FIG 1, PAGE 3, ITEM 80.
